Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have stage 3 multiple myeloma. Neck pain, lump under rib cage. Taking Dexamethasone. Go to emergency care?

Good day, my father was diagnosed with stage 3 multiple myeloma in september, 2012, he is 78 and has had two blood transfusions. one in september and the other November 6th. since Nov 6th, he has been experiencing bad pain in the neck and just today (Nov 22) I discovered a large lump about the size of half an apple on his right side under his rib cage. should I take him to emergency right away? He is on a steroid treatment ( dexamethasone ) and painkillers ( hydromorphone )
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Hi Mckoy, what I feel from your description, the pain was there from last 20 days but the lump has developed just now. It could be bone fracture and hematoma over there. Please take him to emergency room and get evaluated. Take care.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor